I can't tell you how grateful I am to all of you for your quick responses! Today has been kind of rough, but I know I am going to make it. I am currently taking Cymbalta for depression and I know I need that--depression runs rampant in my family. I take the Ambien and Restoril for sleep; I'm working on tapering my way off the Restoril. I did ask my doctor about the Maxide and Lasix together and he said to keep taking the Maxide! (I didn't think I was supposed to take both of them at the same time and I know I'm not supposed to take Ambien and Restoril together.) I'd been taking the Toprol for 2 weeks for tremors I think were caused by taking Topamax this past summer. The Toprol caused sudden weight gain, swelling, a horrible rash, and made my feet turn blue! I could hardly walk Wednesday night! I do have migraines and take Imitrex occasionally. Believe it or not, my liver functions and kidney functions are fine! The doctor thought I had a thyroid problem causing the tremors, but I don't. Now he's sending me to a neurologist. I won't go off my meds suddenly as I know that is dangerous. Thank you all again and may God bless each one of you in a special way!